MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-240
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "rupture".
 
Event or Problem Description
Healthcare professional reported left side rupture.The device was explanted.
 
Event or Problem Description
Healthcare professional reported, left side rupture.The device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, underweight, broken shell, part of the shell is missing, non-penetrating nicks.A microscopic analysis was performed which identify, sharp edge.And with non-penetrating nicks assessed, as surgical impact opening.A dimension measurement in the shell was performed which identify, the thickness within specification.Based on the device analysis, the final assessment is: a sharp edge opening with non-penetrating nicks assessed, as surgical impact.Non-penetrating nicks.Part of the shell is missing assessed, as inconclusive.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12092371
Report Number9617229-2021-47689
Device Sequence Number17190295
Product Code FTR
UDI-Device Identifier10888628002203
UDI-Public10888628002203
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2022
Device Model Number110-240
Device Catalogue Number110-240
Device Lot Number3119833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR